English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/15733
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Título

Homogeneous structures on real and complex hyperbolic spaces

AutorCastrillón López, Marco; Gadea, Pedro M. ; Swann, Andrew F.
Palabras claveHomogeneous Riemannian structures
Homogeneous Kähler structures
Hyperbolic spaces
Parabolic subgroups
Langlands refined decomposition
Fecha de publicación5-ago-2009
CitaciónIllinois Journal of Mathematics 53(2): 561-574 (2009)
ResumenThe connected groups acting by isometries on either the real or the complex hyperbolic spaces are determined. A Lie-theoretic description of the homogeneous Riemannian, respectively Kahler, structures of linear type on these spaces is then found. On both spaces, examples that are not of linear type are given.
Descripción14 pages.-- MSC codes: Primary 53C30; Secondary 53C20, 53C55.-- To appear in: Illinois Journal of Mathematics, 2009.
URIhttp://hdl.handle.net/10261/15733
Aparece en las colecciones: (CFMAC-IFF) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
IllinoisCGS.pdf322,75 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.